Previous |  Up |  Next


Title: Generic well-posedness in some classes of optimization problems (English)
Author: Revalski, J. P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 117-125
Category: math
MSC: 49K40
MSC: 54E52
MSC: 90C48
idZBL: Zbl 0644.49023
idMR: MR0932748
Date available: 2012-10-05T21:51:24Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_17.pdf 581.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo